# SDR 02FDEA00225

- Difficulty date: March 29, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65249203
- Part serial: M00143
- Condition: Malfunctioned
- Location: Nr 1 Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STRUT OVERHEAT LIGHT CAME ON.  REMOVED AND REPLACED FIRE DETECTION UNIT PER SMP 20-10-017, 28-14-011-5, 28-14-001-2.
